# SDR TRAX200600510

- Difficulty date: July 19, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 17,140 hours, 14,196 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS SELECTED TO 8, RECIEVED FLAPS FAIL MSG AND FLAPS STAYED AT ZERO...ENROUTE TO ROA A/C DIVERTED TO GSO DUE TO MTC.  A/C DELCARED AN EMERGENCY...FLT 4515 CX
